# SDR MASA2011052402831

- Difficulty date: May 23, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15014
- Aircraft time: 19,282 hours, 15,269 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 BRAKE APPEARS TO DRAG.  INSP & OPS BRAKE NO DEFECTS.
